# SDR FDEA202011142842

- Difficulty date: November 14, 2020
- Submitted: November 17, 2020
- Operation: Air carrier
- Aircraft: N726FD
- Make and model: Airbus A300 B4-622R
- Aircraft serial: 575
- Aircraft time: 55,348 hours, 28,971 cycles
- System (JASC): 2613 · Overheat Detection
- Part: Sensing Element
- Part number: 3551848400
- Condition: Failed
- Location: Overheat
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

DURNING CLIMBOUT ENGINE NO 1 BLEED LEAK, DIVERTED INTO TPA BECAUSE WE LOST PRESSURIZATION DUE TO DEFERRED NO 2 PACK, DECLARED EMERGENCY.  FACT 15NOV20 16:06 TPA.  R & R MANIFOLD OVERHEAT SENSING ELEMENT ON LT WING PYLON I/R/T MM 36-22-12-04, REMOVAL P/N 35518-48-400 FENWALL, NSN, INSTALLED S/N IS BMM8825, P/N 35518-48-400 FENWALL.  RAN ENGINE I/R/T JRH CHAP 5, NO DISCREPANCY'S NOTED, NO FAULTS.  PREFORMED OPERATIONAL TEST I/R/T MM 39-22-00, ALL TEST GOOD.
